MAUDE Adverse Event Report: COOK VASCULAR INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY

COOK VASCULAR INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY
Catalog Number WNSB-12-24
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The basket bar broke.No adverse event reported.

Brand Name
WITTICH NITINOL STONE BASKET
Common Device Name
LQR DISLODGER, STONE BILIARY
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7118139
Report Number1820334-2017-04135
Device Sequence Number1450383
Product Code LQR
UDI-Device Identifier00827002058774
UDI-Public(01)00827002058774(17)180504(10)NS5853374
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWNSB-12-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1